# SDR SWAA030079

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 36,102 hours, 33,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 65C35463
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY OVERWING EXIT DOOR HANDLE COVER PLATE BROKEN.  REPAIRED COVER PLATE.
